Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 229, NWS North Platte, NE

June 26, 2008Chase County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 26, 2008, 1:55 AM MDT for Chase County, Nebraska. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2008, 1:55 AM MDT (07:55 UTC)
Expired
Jun 26, 2008, 2:28 AM MDT
In force
33 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

County Chase County, NE

The radar

The Goodland radar (KGLD), 120 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 7.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2008-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 85 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2008-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
85 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
4140 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 260755
SVRLBF
NEC029-260845-
/O.NEW.KLBF.SV.W.0229.080626T0755Z-080626T0845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
155 AM MDT THU JUN 26 2008

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHASE COUNTY IN SOUTHWEST NEBRASKA...
  THIS INCLUDES THE CITY OF IMPERIAL...

* UNTIL 245 AM MDT

* AT 153 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 9 MILES SOUTH OF LAMAR...OR 18 MILES WEST OF
  IMPERIAL...AND MOVING EAST AT 19 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CHAMPION BY 235 AM MDT...
  IMPERIAL...8 MILES NORTHWEST OF ENDERS RESERVOIR STATE RECREATION
  AREA AND 8 MILES WEST OF ENDERS BY 245 AM MDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT
THURSDAY MORNING FOR THE PANHANDLE AND NORTHWESTERN NEBRASKA.

LAT...LON 4034 10195 4034 10204 4035 10206 4046 10206
      4048 10205 4069 10206 4069 10136 4034 10142
      4033 10194
TIME...MOT...LOC 0755Z 260DEG 16KT 4044 10196

$$

KAR
2 follow-up statements
000 
WWUS53 KLBF 260812
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
312 AM CDT THU JUN 26 2008

NEC029-260845-
/O.CON.KLBF.SV.W.0229.000000T0000Z-080626T0845Z/
CHASE NE-
212 AM MDT THU JUN 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM MDT
FOR CHASE COUNTY...

AT 207 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR CHAMPION...OR NEAR IMPERIAL...
MOVING EAST AT 33 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES NORTH OF ENDERS...7 MILES NORTH OF ENDERS RESERVOIR STATE
  RECREATION AREA AND 9 MILES SOUTH OF HIGHWAY 61 MILE MARKER 50 BY
  220 AM MDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4034 10195 4034 10204 4035 10206 4046 10206
      4048 10205 4069 10206 4069 10136 4034 10142
      4033 10194
TIME...MOT...LOC 0812Z 256DEG 29KT 4052 10165

$$

KAR
000 
WWUS53 KLBF 260828
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
326 AM CDT THU JUN 26 2008

NEC029-260836-
/O.CAN.KLBF.SV.W.0229.000000T0000Z-080626T0845Z/
CHASE NE-
226 AM MDT THU JUN 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR CHASE COUNTY IS CANCELLED...

THE THUNDERSTORM WHICH PROMPTED THE WARNING FOR CHASE COUNTY HAD 
WEAKENED CONSIDERABLY AND SEVERE WEATHER IS NO LONGER EXPECTED. 
THUNDERSTORMS CONTAINING BRIEF HEAVY RAIN AND GUSTY WINDS WILL 
CONTINUE TO OCCUR ACROSS CHASE COUNTY THROUGH 330 AM MDT.

LAT...LON 4034 10195 4034 10204 4035 10206 4046 10206
      4048 10205 4069 10206 4069 10136 4034 10142
      4033 10194
TIME...MOT...LOC 0826Z 256DEG 29KT 4055 10151

$$

KAR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:32 AM MDT, 23 minutes earlier.

Area forecast discussion, Jun 26, 1:32 AM MDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
232 AM CDT THU JUN 26 2008

.SYNOPSIS...

EVENING SFC ANALYSIS SHOWED SEVERAL BOUNDARIES LOCATED ACROSS THE
REGION. A STATIONARY FRONT EXTENDED FROM A SFC TROUGH OVER THE
CENTRAL HIGH PLAINS NORTHEAST INTO WISCONSIN. THIS BOUNDARY THEN
MEANDERED WEST INTO NORTHEAST CO AND CENTRAL WY. ANOTHER AREA OF
SFC CONVERGENCE WAS DRAPED OVER THE NORTHERN HALF OF NEBRASKA. WEAK
THUNDERSTORMS HAVE DEVELOPED DURING THE AFTERNOON AND EVENING NEAR
THE STATIONARY FRONT TO THE SOUTH...WHILE A MORE INTENSE CLUSTER OF
CONVECTION FORMED ALONG THE NORTHERN BOUNDARY. THE STORMS OVER
NORTHERN NEB HAVE SINCE BEGUN TO DISSIPATE AS THEY MOVE TOWARD THE
NORTHEAST PORTION OF THE CWA...BUT ISOLATED ACTIVITY HAS REDEVELOPED
BACK TO THE SOUTHWEST OVER SOUTHEAST CHERRY COUNTY. THIS MAY BE IN
RESPONSE TO 20 KT LLJ INTERACTING WITH A TRAILING OUTFLOW
BOUNDARY. OTHER WEAK CONVECTION IS FORMING OVER THE SOUTHERN NEB
PANHANDLE. ALL OF THIS MORNING ACTIVITY WILL COMPLICATE THURSDAY
AFTERNOON FCST...AS CONVECTIVE POTENTIAL WILL BE INFLUENCED BY HARD
TO ANTICIPATE COLD POOL POSITIONS AND THEIR INFLUENCE ON
DESTABILIZATION.

&&

.DISCUSSION...

WEDNESDAY NIGHT MCS OVER NORTHERN NEB WILL LIKELY HAVE A SIGNIFICANT
EFFECT ON FCST FOR THURSDAY. FIRST...REMNANT COLD POOL/OUTFLOW
BOUNDARY MAY RESULT IN COOLER DAYTIME HIGHS OVER THE NORTHERN TWO
THIRDS OF THE CWA DUE TO BACKED SFC FLOW AND REDUCED BOUNDARY LAYER
MIXING/GRTR STATIC STABILITY. GFS AND NAM ALREADY INDICATE THIS
POTENTIAL...WITH SOUTHEAST LOW LVL FLOW PERSISTING THROUGH THE
DAY...WITH GREATEST BACKING OVER THE NORTHERN HALF OF THE CWA IN
FRONT OF AN EMERGING SFC LOW OVER SOUTHWEST SD. FOR THIS
REASON...UNDERCUT GUIDANCE BY A FEW DEGREES. CONSIDERABLE
UNCERTAINTY EXISTS REGARDING CONVECTIVE POTENTIAL DURING THURSDAY
AFTERNOON...DUE TO HOW MODELS HANDLE CURRENT CONVECTION...AND HOW
THAT INFLUENCES DESTABILIZATION AND LOW LEVEL CONVERGENCE. THE
MAIN LARGE SCALE FEATURE OF INTEREST IS A PROGRESSIVE S/W TROUGH
/CURRENTLY LOCATED OVER THE PAC NORTHWEST PER WV IMAGERY/ WHICH
WILL APPROACH EASTERN WY/MT DURING THE LATE AFTERNOON. THIS SHOULD
FAVOR THUNDERSTORM INITIATION OVER THE HIGHER TERRAIN TO OUR
WEST...WHICH WILL LIKELY REMAIN SUSTAINED AS IT PROGRESSES EAST
INTO GREATER MOISTURE/INSTABILITY. OTHER STORMS MAY FORM OVER OUR
FAR WESTERN COUNTIES WHERE LOW LEVEL CONVERGENCE AND
DESTABILIZATION WILL BE STRONGEST. STORMS OVER WY/PANHANDLE/WESTERN
NEB SHOULD THEN MOVE EAST ACROSS AT LEAST THE NORTHERN HALF OF THE
CWA THURSDAY EVENING/NIGHT AS SFC COLD FRONT SURGES EAST AND SOUTH
INTO THE CWA. WITH THIS SCENARIO IN MIND...FOCUSED HIGHEST POPS
OVER THE WEST DURING THURSDAY AFTERNOON...WITH INCREASING CHANCES
SPREADING EAST THROUGH THE NIGHT.

OTHER BOUNDARIES WILL RESIDE OVER THE EASTERN PORTION OF THE
CWA...POSSIBLY IN THE FORM OF A WARM FRONT OR STATIONARY FRONT.
INITIATION ALONG THIS BOUNDARY IS UNCERTAIN DUE TO A LACK OF LARGE
SCALE ASCENT OVER THE REGION /EXCEPT FOR WEAK BUT PERSISTENT LOW LVL
WAA/. MCS SIGNAL THURSDAY NIGHT IS NOT AS STRONG AS PREVIOUSLY
FORECAST...MAINLY DUE TO STRONG LLJ VEERING/SETTING UP FURTHER TO
THE NORTH AND EAST. HOWEVER...STEEP MID LVL LAPSE RATES AND A
FAVORABLY MOIST BOUNDARY LAYER WILL YIELD A MODERATE TO VERY
UNSTABLE ATMOSPHERE OVER OUR NORTHERN COUNTIES. IN ADDITION...DEEP
LAYER SHEAR STILL APPEARS TO SUPPORT SUPERCELLS...THEREFORE LARGE
HAIL AND DAMAGING WINDS ARE CERTAINLY POSSIBLE. THE TORNADO THREAT
APPEARS VERY MARGINAL AT THIS TIME DUE TO WEAK AMBIENT LOW LVL
SHEAR. HOWEVER...LARGE CAPE AND STRONG DEEP LAYER SHEAR RESIDING
ALONG PREVIOUSLY MENTIONED BOUNDARIES SUGGEST THE THREAT IS NOT
COMPLETELY NEGLIGIBLE. ADDED SEVERE WORDING TO OUR NORTHERN AND
WESTERN COUNTIES...WHERE EITHER AN ISOLATED SUPERCELL MAY DEVELOP
DURING THE LATE AFTERNOON/EVENING...OR A SVR MCS TRAVERSES DURING
THE OVERNIGHT HOURS /AS SUGGESTED BY LATEST 4KM WRF/.

MODELS PUSH THE SFC COLD FRONT SOUTHEAST OF THE CWA BY ROUGHLY 12Z
FRIDAY...WITH OVERNIGHT CONVECTION DEPARTING AS WELL. FCST SOUNDINGS
STILL SHOW MARGINALLY FAVORABLE TEMPERATURE/MOISTURE PROFILES FOR
POST FRONTAL SHOWERS/THUNDERSTORMS DURING FRIDAY AFTERNOON.
THEREFORE...WILL KEEP PREVIOUS POP FCST GOING. NAM AND GFS ARE IN
FAIRLY GOOD AGREEMENT IN BRINGING A REINFORCING SHOT OF COLD AIR
ACROSS THE CENTRAL PLAINS FRIDAY NIGHT AS A SECOND UPR LVL S/W
TROUGH MOVES SOUTHEAST ACROSS THE REGION. THIS WOULD FAVOR
UNSEASONABLY COLD LOW TEMPERATURES FRIDAY NIGHT...WITH LATEST MET
GUIDANCE FORECASTING 44 NEAR OUR NORTHWEST CORNER...AND 52 AT KONL.
HAVE BEGUN TO TREND TOWARD THIS COLDER GUIDANCE. SATURDAY THROUGH
MONDAY MORNING...THE ATMOSPHERE APPEARS TO BE STABLE TOWARD DEEP
MOIST CONVECTION AS LOW LVL ANTICYCLONE RESIDES OVER THE CENTRAL
PLAINS...KEEPING RICH BOUNDARY LAYER MOISTURE SOUTH OF THE REGION
AND STEEPER MID LVL LAPSE RATES CONFINED OVER THE ROCKIES.
DIFFERENCES THEN EMERGE BETWEEN THE GFS AND ECMWF REGARDING RETURN
FLOW OF MOISTURE BACK INTO THE CENTRAL HIGH PLAINS BY 00Z
TUESDAY...WITH ECMWF MORE AGGRESSIVE WITH NORTHWARD MOISTURE SURGE.
REASONS FOR THESE DIFFERENCES ARE NOT IMMEDIATELY APPARENT...AS GFS
ENSEMBLE...ECMWF...AND OPERATIONAL GFS ALL APPEAR TO BE IN
REASONABLY CLOSE AGREEMENT WITH MID LVL HEIGHT PATTERN AND SFC
FEATURES. DUE TO UNCERTAINTY IN THIS MODEL GUIDANCE...DID NOT MAKE
SUBSTANTIAL CHANGES TO GOING POP FCST MONDAY AFTERNOON/NIGHT.

&&

.AVIATION...

UNCERTAINTY REMAINS ON EVOLUTION OF ONGOING CONVECTION AND IMPACTS
TO TAF SITES KLBF AND KVTN THE NEXT 24 HRS. A LINE OF THUNDERSTORMS
EXTENDING FROM WEST OF HURON SD THROUGH SOUTHERN BROWN COUNTY WILL
CONTINUE MOVING EAST THROUGH DAYBREAK. TO THE WEST...FOR TAF SITES
KLBF AND KVTN...ADDITIONAL THUNDERSTORMS ARE UNLIKELY FOR KVTN WITH
AN ISOLATED SHOWER OR THUNDERSTORM STILL POSSIBLE FOR KLBF TIL 12Z.
MAIN SFC LOW PRESSURE ANALYZED IN SERN CO WITH A WARM FRONT
EXTENDING NORTHEAST TO ALONG THE NEBR/KS BORDER IN SCTRL NEBR. A
WEAK BOUNDARY REMAINS LOCATED FROM BTWN BFF AND SNY SOUTHEAST TO NEAR
LXN...WHICH MEETS UP WITH WARM FRONT. ONGOING TSRA REMAINS ACROSS
THE SRN PNHDL AND NORTHEAST CO INTO SWRN NEBR WITH RADAR INDICATIONS
OF INCREASED COVERAGE. THUS WILL MONITOR CONVECTIVE EVOLUTION IN WEST
CENTRAL NEBR AND THE KLBF TAF SITE FOR POSSIBLE IMPACTS OF TSRA WITH
GUSTY WIND POTENTIAL. FOR THE DAYTIME AFTER 12Z...REDEVELOPMENT IS
POSSIBLE ACROSS SRN NEBR INVOF WARM FRONT WHICH IS FCST TO REMAIN
NEARLY STATIONARY...AND ALSO ACROSS THE HIGHER TERRAIN OF ERN WY AND
BLACK HILLS WHICH SHOULD IMPACT KLBF AND KVTN BY LATE EVENING AND
OVERNIGHT...ESPECIALLY IF AN MCS WOULD CONGEAL.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

&&

GARNER/ROBERG
Hazardous weather outlook, Jun 26, 1:38 AM MDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
238 AM CDT THU JUN 26 2008

NEZ004>010-022>029-035>038-056>059-069>071-094-270745-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
238 AM CDT THU JUN 26 2008 /138 AM MDT THU JUN 26 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...REST OF TONIGHT.

AN UNSTABLE ATMOSPHERE WILL REMAIN IN PLACE ACROSS WESTERN AND
NORTH CENTRAL NEBRASKA....MAINLY SOUTH OF HIGHWAY 2....WHERE MOST OF THE
ACTIVITY THROUGH 7 AM CDT (6 AM MDT) WILL RESIDE. BRIEF HEAVY
RAIN...PEA SIZED HAIL AND GUSTY WINDS WILL REMAIN POSSIBLE WITH
THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE POTENTIAL FOR SEVERE WEATHER WILL REMAIN ACROSS WESTERN AND
NORTH CENTRAL NEBRASKA AGAIN THURSDAY AS A WARM FRONTAL BOUNDARY
LIFTS NORTHWARD IN SOUTHERN NEBRASKA. LOW LEVEL MOISTURE WILL
REMAIN HIGH ALONG AND NORTH OF THE FRONT AND WILL ASSIST IN MAKING
A VERY UNSTABLE ATMOSPHERE BY AFTERNOON. ANOTHER UPPER LEVEL
DISTURBANCE WILL INTERACT WITH THE FRONT AND UNSTABLE ATMOSPHERE
TO PRODUCE THUNDERSTORMS BY LATE IN THE AFTERNOON INTO THE
EVENING. LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE
POSSIBLE ANYWHERE ACROSS THE OUTLOOK AREA.

A COLD FRONT IS EXPECTED TO MOVE ACROSS THE REGION ON FRIDAY EARLY
IN THE DAY...SERVING TO LESSEN THUNDERSTORM DEVELOPMENT INTO
SATURDAY AND SUNDAY. CHANCES FOR THUNDERSTORMS WILL THEN INCREASE
TOWARD THE FIRST OF THE NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON AND EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

KAR

In the hours before

Local storm report, Jun 25, 8:37 PM MDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
937 PM CDT WED JUN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             31 SSW GORDON           42.39N 102.44W
06/25/2008  E0.88 INCH       SHERIDAN           NE   PUBLIC

&&

SPRINGER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:01 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith44 min
Jun 25, 8:01 PM MDTSevere Thunderstorm WarningLBFSheridan44 min
Jun 25, 8:38 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan52 min
Jun 25, 9:18 PM MDTSevere Thunderstorm WarningLBFCherry42 min
Jun 26, 4:34 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Sheridan41 min
Jun 26, 5:07 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Keith38 min
Jun 26, 5:15 PM MDTSevere Thunderstorm WarningLBFCherry45 min
Jun 26, 5:25 PM MDTSevere Thunderstorm WarningLBFArthur, Grant50 min
Jun 26, 5:33 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker42 min
Jun 26, 5:38 PM MDTTornado WarningLBFCherry37 min
Jun 26, 5:46 PM MDTSevere Thunderstorm WarningLBFHooker29 min
Jun 26, 5:50 PM MDTSevere Thunderstorm WarningLBFChase, Perkins40 min
Jun 26, 5:53 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, McPherson52 min
Jun 26, 5:58 PM MDTSevere Thunderstorm WarningLBFMcPherson47 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.